Факультет математики і інформатики >
Наукові роботи. Факультет математики і інформатики >

Please use this identifier to cite or link to this item: http://dspace.univer.kharkov.ua/handle/123456789/8527

Название: On a conjecture of Yu. V. Linnik
Авторы: Vishnyakova, A.M.
Ostrovskii, I.V.
Ulanovskii, A.M.
Ключевые слова: Mathematical analysis
Issue Date: 1991
Библиографическое описание: Leningrad Math. J., Vol. 2, No. 4
Краткий осмотр (реферат): A survey is given of work concerning Linnik's 1960 conjecture on the growth of entire characteristic functions (Fourier transforms) of probability measures. A proof of this conjecture is presented that is substantially shorter and more elementary than the known proofs. With the help of the same idea, new facts are established about the growth of entire characteristic functions with restrictions on the arguments of the zeros.
URI: http://dspace.univer.kharkov.ua/handle/123456789/8527
Appears in Collections:Наукові роботи. Факультет математики і інформатики

Files in This Item:

File Description SizeFormat
ALGEBRA.PDF666,07 kBAdobe PDFThumbnail
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! Яндекс цитирования DSpace Software Copyright © 2002-2010  Duraspace - Feedback